MathSciNet Relay Station
MathSciNet bibliographic data
MR1412685 57N10 (57M50)
Boileau, Michel; Wang, Shicheng Non-zero degree maps and surface bundles over $S^1$. J. Differential Geom. 43 (1996), no. 4, 789–806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement